MathSciNet Relay Station
MathSciNet bibliographic data
MR467416 (57 #7275) 47H10
Talman, Louis A. A note on Kellogg's uniqueness theorem for fixed points. Proc. Amer. Math. Soc. 69 (1978), no. 2, 248–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement